Translator Disclaimer
September 1979 Generic unfoldings and normal forms of some singularities arising in the obstacle problem
John Mallet-Paret
Duke Math. J. 46(3): 645-683 (September 1979). DOI: 10.1215/S0012-7094-79-04634-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 3 • September 1979
Back to Top